# SDR ASAA2018021923576

- Difficulty date: February 19, 2018
- Submitted: February 23, 2018
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 36,050 hours, 10,832 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3989085
- Part serial: 21474
- Condition: Failed
- Location: Rt A/C Pack
- Part time: 14,620 hours, 4,763 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ZONE TEMP CONT CAB ILLUMINATES ON RECALL GOES OUT WITH MASTER CAUTION RESET.  ACFT GROUNDED.   PERFORMED PACK TEMP CONTROL BITE IAW FIM 21-62 TASK 801.  NR 1 CONTROLLER SHOWS FLT DECK TRIM VALVE ON BITE,  PREVIOUS FLT AND VERIFY.  REMOVED & REPLACED THE CONTROL CABIN TRIM AIR VALVE IAW AMM 21-61-21. BITE CHECKED GOOD, LEAK CHECKED GOOD, OPS CHECKED GOOD.
